# SDR ASMF201610004

- Difficulty date: August 7, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 13,447 hours, 1,947 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080014
- Part serial: 0508
- Condition: Cracked
- Location: Right
- Part time: 13,447 hours, 1,947 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DURING CLIMB AT FL 100´ THE RIGHT WINDSHIELD GOT CRACKED. MAINTENANCE PERSONNEL REPLACED THE RIGHT WINDSHIELD IAW AMM DMC-B787-A-56-11-01-00A-520A-A/720A-A AND THE RIGHT WINDSHIELD HEAT PROTECTION UNIT WAS REPLACED IAW AMM DMC B787-30-42-02-00A-520A-A/720A-A, TESTED CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 170,900 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 172,300 KILOGRAMS.
